Health Problems & Symptoms
Position:Health Problems 101 > Flu > Content

What causes lack of appetite?

Cause of Appetite Loss – A cold or flu virus, infection, tuberculosis, low thyroid function, diseases of the heart or lungs!!!MORE?? Any Suggestions here?

8 comments

  1. Julissa Reply:

    Loss of appetite is usually due to either an emotional or physical cause. Other causes of appetite loss include pregnancy, menopause or hormonal imbalances Source:http://www.ehow.com/about_5403756_reasons-loss-appetite-women.html

  2. Allie Reply:

    It can be symptom of pragnancy.

  3. Allyn Reply:

    We all lose our appetites one time or another, maybe due to the weather, stress, a hectic schedule, or even from personal affairs. When we are not in the mood to eat anything, we won’t even eat any of our favorite foods. A loss of appetite … Source:http://www.ehow.com/how_4996124_improve-lack-of-appetite.html

  4. Zoe Reply:

    Many different things could cause loss of appetite. Some of those things are when someone is sick or in pain. Sometimes this will cause people not to eat. Source:http://answers.ask.com/Fitness_and_Nutrition/Nutrition/what_causes_loss_of_appetite

  5. Christiane Reply:

    Dogs are notorious for their hearty and indiscriminating appetites. Whenever a dog loses interest in food, a dog owner needs to take notice. If the dog is also vomiting, then the dog needs medical attention. Dogs will not want to eat simply… Source:http://www.ehow.com/about_5402648_causes-vomiting-lack-appetite-dog.html

  6. Jamey Reply:

    I’m taking concerta which causes a back my appetite…? I know that Abilify stimulates lack of appetite, I’m also taking Abilify which brought D2 dopamine in the brain. And th

  7. Robbie Reply:

    Prize for most creative troll puzzle! No explanation other than not having an appetite without MJ! NO way it could it be going from smoking to not smoking – because that is 5 days on and ONE day off! Your thinking way to much or way to hyper!

  8. Maryrose Reply:

    Yes; Concerta is a brand name for extended release methylphenidate which is a central nervous system stimulant. Stimulants universally cause lack of appetite;

Your Answer

Spamer is not welcome,every link should be moderated.

*

*